MAUDE Adverse Event Report: MEDSHAPE, INC. ACTIVE ADAPTIVE; FRAME ASSEMBLY, CF, DYNANAIL

MEDSHAPE, INC. ACTIVE ADAPTIVE; FRAME ASSEMBLY, CF, DYNANAIL
Catalog Number 2200-29-0000
Medical Device Problem Codes Mechanical Problem (1384); Failure to Align (2522); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Complaint - dynanail jig mis-calibrated / not aligned and caused screw insertion issues.Pa screw missed nail and tibial screws more difficult to place.Pa screw missed and needed to be removed.Pa screw arm later dropped and doc free handed new hole.Tibial screw holes didn't line up either." this resulted in a 30 min delay in surgery.

Brand Name
ACTIVE ADAPTIVE
Common Device Name
FRAME ASSEMBLY, CF, DYNANAIL
Manufacturer (Section D)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer (Section G)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer Contact
stacey bonnell
1575 northside dr nw
suite 440
atlanta, GA 30318
4847879764
MDR Report Key20670007
Report Number3007593722-2024-00017
Device Sequence Number12819976
Product Code HSB
UDI-Device IdentifierM97022002900000
UDI-PublicM97022002900000
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
D155711
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2200-29-0000
Device Lot Number01701-03
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown